| Model Number |
AU00T0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed after implantation arthritic observed a scratch on the middle of the optic.Additional information was requested and received stating the lens was explanted during initial procedure.The procedure was completed on same day.There were no reported patient harm and patient condition recovered.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).